TITLE

Astım İnhalasyon Cihazı ile Gelişen Latex Alerjisi

AUTHOR(S)
Öztürk, Sami; Sezer, Ogün; Kutlu, Ali; Çiftci, Faruk; Bozkanat, Erkan
PUB. DATE
September 2009
SOURCE
TAF Preventive Medicine Bulletin;Sep/Oct2009, Vol. 8 Issue 5, p451
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The prevalence of latex allergy in healthcare workers and which was taken chronic medical therapy has significantly increased during the last 15 years. Latex allergy generally refers to a type 1 reaction to natural rubber latex (NRL) proteins with clinical manifestations ranging from contact urticaria to asthma and anaphylaxis. In this report, we discuss latex allergy with discus form of inhalation drug of asthma after contact of discus form to lips. Still, latex allergy is an important problem in patients with latex allergy. We must inform all patients about latex allergy and all latex containing devices.
ACCESSION #
47530694

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics